No Cover Image

Journal article 634 views

Remarks on bicovariant differential calculi and exterior Hopf algebras

T. Brzeziński, Tomasz Brzezinski Orcid Logo

Letters in Mathematical Physics, Volume: 27, Issue: 4, Pages: 287 - 300

Swansea University Author: Tomasz Brzezinski Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1007/BF00777376

Published in: Letters in Mathematical Physics
ISSN: 0377-9017 1573-0530
Published: 1993
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 4
Start Page: 287
End Page: 300